# SDR ASAA0946488

- Difficulty date: August 12, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 37,332 hours, 20,553 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 6502838427A
- Condition: Damaged
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB I/B HINGE CUTOUT FIBER IS DAMAGED.  PREPPED AND REPAIRED DAMAGE ON LEFT ELEVATOR HINGE TAB.
